# SDR ASAA2019010627672

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 24,629 hours, 8,101 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL. EXTINGUISHES WHEN MASTER CAUTION IS RESET. GROUNDED - YES. FLT DECK PRIMARY TEMP CONTROL INOP. ZONE TEMP CONT 2 LOGGED FLT DK TRIM VLV FAULT. CLEARED FAULT AND ACCOMP CONT BITE CK 3 TIMES. ALL SUCCESSFUL GREEN LT. SYS OPS CK NORMAL AT THIS TIME REF AMM 21-61-00.
